MathSciNet Relay Station
MathSciNet bibliographic data
MR2171719 37C55 (28D05 37A30 37C40)
Zheng, Zuohuan; Xia, Jing; Zheng, Zhiming Necessary and sufficient conditions for semi-uniform ergodic theorems and their applications. Discrete Contin. Dyn. Syst. 14 (2006), no. 3, 409–417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement